Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14083
Title: Controlling chaos to a class of PDEs by applying invariant manifold and structure stability theory
Authors: Zhao, YI
Hou, SH
Keywords: Controlling chaos
Invariant manifold
Issue Date: 2005
Publisher: World Scientific
Source: International journal of bifurcation and chaos in applied sciences and engineering, 2005, v. 15, no. 2, p. 533-546 How to cite?
Journal: International journal of bifurcation and chaos in applied sciences and engineering 
Abstract: In this paper, we are concerned with the chaotic behavior of a class of control systems described by partial differential equations. By means of finite dimensional output feedback control, it is shown that the flow on the global attractor is topologically equivalent to that of a finite dimensional difference system. In addition, an example is given to illustrate that the chaotic behavior of the flow on the global attractor can be determined by computing the Lyapunov exponent of an associated finite dimensional difference system.
URI: http://hdl.handle.net/10397/14083
ISSN: 0218-1274
EISSN: 1793-6551
DOI: 10.1142/S021812740501234X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 11, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
Citations as of Sep 22, 2017

Page view(s)

38
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.